# SDR IPXA2023100656723

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,365 hours, 18,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L205301
- Part serial: NSN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FEW EMERGENCY LIGHT LENS DAMAGED REMOVED AND REPLACED L1 FWD EMERGENCY LIGHT ASSY. DOCUMENT REFERENCE: AM 33 52 01
